Here Is The Hero Who Created This Website!
Posted 12 March 2014 - 09:32 PM
Had I NOT found this site Cymbaltawithdrawal.com
I would still be swallowing brand name blue/green 60mg capsules of Cymbalta every day...(nite) in my case.
However at tonight's dose I swallowed 7 beads. Nasty, vile, wicked, devil's beads....
On Wed March 18 I will swallow my LAST capsule containing '1' bead.
I will be DONE...with this "poison"....I am determined that should w/d symptoms come I will prevail...
because you see I've been to hell and back...
I thank my God, my family, my friends (forum friends) that I have come this far.
It is my forum friends to whom I am very grateful because they understand what I've experienced during the process of weaning off this drug. They can R/T the ups the downs and all the other **** I've been thru.
I will be grateful always for this site, always grateful...
May God bless us all. Those who were here when I came. The news ones to follow. All of them.....
- ZappAlta likes this
Posted 13 March 2014 - 11:21 AM
I agree with all that has been said so far and want to say that this is especially helpful being a forum because this medication has caused many of our lives to end up in isolation. For me I even missed doctor appointments because I just -literally - couldn't get out the door due to lethargy/amotivation. Thank you Ken!
- Xiaojie likes this
Posted 13 March 2014 - 12:04 PM
Power to the people!!
I called the pharmco giant yesterday afternoon and d/w their pharmacist. With Effexor, 7-8 yrs. ago, I went thru the entire process of the FDA reporting. No strength this time. Yet I did report to lilly and they are under fed. law to report to FDA. I tried to kp. it short, answered only questions that were asked. That was the difficult part of the call. THANKS again to Ken and to FiveNotions for giving us the resource.
Posted 14 March 2014 - 11:34 PM
Thank you for the link FiveNotions. It was helpful as a learning tool to send to my husband. He keeps asking me what all of the side effects are...I am sure he will know one when he sees it in me! I do pray that I am one of the rare people without significant withdrawal symptoms, but who knows. Thank you Ken, it is empowering to know what "may happen" based on your experience and that of so many others. It will decrease the fear factor, and enable me to say "its the Drug, not me".
- FiveNotions likes this
Posted 15 March 2014 - 08:14 PM
Many thanks, FN and to Ken - what a blessing to have posted something so helpful to so many! We all need each other and I don't know what I would have done without this wonderful forum and the new friends that I have made. I have more supportive, caring and kind friends than I have ever had in my life - and I give thanks for every one of you!!
God bless you all,
Posted 16 March 2014 - 07:29 PM
Sorry all my dear friends, but I really need to vent!!!
I have been trying to have my Alprazolam (Xanax) refilled since Wed. Pharmacy keeps telling me they are not getting message from Dr. office and Dr. office telling me they have sent it. I am current out completely and my anxiety skyrocketed this afternoon! This is the thing that has been helping me to get through this hell. I will be calling the Dr again tomorrow! I tried calling his answering service today and they told me he was on call but they could not give him a message regarding a script - I had to wait until tomorrow
I am so angry that I could spit!!! I was crying this afternoon and pacing.... Can't figure out why it takes so long to get a refill - will make appt w/Dr when I call again tomorrow......ARRRRGGGG
- KathyInFL likes this
Posted 16 March 2014 - 07:42 PM
I sure wouldn't want to be on the receiving end of your phone call to the doc tomorrow! Keep us posted!
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users